Alert archive / Arkansas / Flash Flood Warnings in 2000
Flash Flood Warning 3, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 3, 2000, 5:57 AM CDT for Bradley County, Desha County, Drew County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2000, 5:57 AM CDT (10:57 UTC)
- Expired
- Apr 3, 2000, 9:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
Counties Bradley County, AR, Desha County, AR, Drew County, AR
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 11.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 467 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLZK 031055 FFWLZK ARC011-041-043-031355- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 557 AM CDT MON APR 3 2000 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... DESHA COUNTY IN SOUTHEASTERN ARKANSAS BRADLEY COUNTY IN SOUTHEASTERN ARKANSAS DREW COUNTY IN SOUTHEASTERN ARKANSAS * UNTIL 900 AM CDT * DOPPLER RADAR ESTIMATES RAINFALL RATES FROM A HALF INCH TO AN INCH AN HOUR ACROSS MUCH OF THE WARNED AREA. ADDITIONAL RAINFALL OF 1 TO 2 INCHES WILL OCCUR IN THE NEXT 2 TO 3 HOURS. THIS WILL CAUSE FLOODING OF ROADWAYS...ESPECIALLY IN LOW SPOTS AND AREAS NEAR CREEKS AND STREMS. DON'T DRIVE INTO AREAS WHERE WATER COVERS THE ROAD! THE WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE. IT ONLY TAKES ABOUT TWO FEET OF MOVING WATER TO CARRY A CAR DOWNSTREAM. 45
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 3:45 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 3, 3:45 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 345 AM CDT MON APR 3 2000 WEAKENING BOUNDARY OVER THE EASTERN SECTION OF THE STATE WILL CONTINUE TO MOVE EAST AS MAIN SHOT OF COLD AND DRIER AIR MOVES IN LIKE GANG BUSTERS LATER TODAY. THERE WILL BE A GOOD PRECIPITATION GRADIENT ACROSS THE STATE TODAY FROM NORTHWEST TO SOUTHEAST. NORTHWEST SECTIONS WILL HAVE A CHANCE OF RAIN...WITH CENTRAL SECTIONS BEING LIKELY...AND UNQUALIFIED SOUTHEAST. THUNDER MAY ACCOMPANY THE RAIN CENTRAL AND SOUTHEAST. WINDS WILL BECOME A MAJOR ISSUE LATER TODAY WITH COLD FRONT. A LAKE WIND ADVISORY WILL BE ISSUED ENTIRE FORECAST AREA FOR THIS AFTERNOON. RAIN WILL BE ENDING QUICKLY TONIGHT...SO THAT NORTHWEST ZONES WILL BE DRY...A SLIGHT CHANCE CENTRAL ZONES...AND ONLY A 30 PERCENT CHANCE SOUTHEAST AS COLD AIR WILL SPREAD QUICKLY SOUTHEAST. NORTHWEST SECTIONS WILL FLIRT WITH FREEZING TEMPERATURES TONIGHT...ONLY STRONG WINDS MAY KEEP THEM FROM FREEZING...BUT THIS WILL REQUIRE WATCHING. DRY AND BREEZY TUESDAY WITH MUCH SUNSHINE. WINDS WILL BE RELAXING DURING THE DAY TUESDAY. RESPITE FROM WINDS WILL BE SHORT-LIVED SINCE THE NEXT TROF WILL BE TIGHTENING THE SURFACE GRADIENT ONCE AGAIN ON WEDNESDAY. 32 .LIT...LAKE WIND ADVISORY THIS AFTERNOON ENTIRE FORECAST AREA.
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:00 AM CDT | Flash Flood Warning | LZK | Bradley, Desha, Drew | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.